# SDR UIEA2019073104908

- Difficulty date: July 30, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N486MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30608
- Aircraft time: 84,558 hours, 15,349 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Park Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON INITIAL T/O RUN, RECEIVED MASTER WARNING "CONFIG PARK BRAKE" EICAS MSG AND MASTER CAUTION AURAL WARNING. ABORTED T/O AT APPROX 100-105 KTS. ( NO EICAS MSG AND NO FAULTS HISTORY. C/O CONFIG PARK BRAKE IAW FIM 31-51 TASK 805. NO DISCREPANCY NOTED. CYCLED PARKING BRAKE MODULE C/B. CARRIED OUT OPS CHECK, OPS CHECK OK IAW AMM 32-44-00.  C/O HIGH ENERGY STOP INSPECTION IAW AMM 05-51-10. NO DISCREPANCIES FOUND, OK TO CONTINUE.
